# SDR ASOA2015110313997

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 21,574 hours, 20,972 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT FRONT WINDSHIELD EXPERIENCED ELECTRICAL ARCHING AND SMOLDERING IN UPPER LT CORNER.  FOLLOWED BY ENTIRE WINDSHIELD SHATTERING.  R & R LT WINDSHIELD IAW AMM 56-11-01, IPC 56-11-00, FIG 1, RET 5F.  OPS CHECK AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
